
MAXREL TABLET 10'S
By DEY`S MEDICAL STORES (MANUFACTURING) LIMITED
Contains: DICLOFENAC 50 MG+PARACETAMOL/ACETAMINOPH...(See More)

Product Summary
Offer Price | ₹ 25.5 |
---|---|
Your Savings | ₹ 4.50 (15% on MRP) |
Ronak Makwana
Reviewed on 16 Jan 2024
Ronak Makwana
Reviewed on 16 Jan 2024
Very responsive staff.All drugs available at store
Rinkal Surti
Show More
Reviewed on 23 Nov 2022
Rinkal Surti
Reviewed on 23 Nov 2022
Medkart pharmacy is doing good on saving money of customer and good work on aware to people about ge Show More
ALIMAMY ABDULAI JALLOH
Reviewed on 08 Feb 2024
ALIMAMY ABDULAI JALLOH
Reviewed on 08 Feb 2024
Quality products and services offered. 🥰
Kunal Patel
Reviewed on 13 May 2023
Kunal Patel
Reviewed on 13 May 2023
Good place with excellent service and good customer service
nitin kanwe
Reviewed on 09 Jul 2023
nitin kanwe
Reviewed on 09 Jul 2023
Generic medicines available at low cost